Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567693
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Wolf von Wahl
Title: The equations of Navier-Stokes and abstract parabolic equations
Additional book information: Friedr. Vieweg & Sohn, Braunschweig and Wiesbaden, xxiv + 264 pp. (paperback). ISBN 3-528-08915-6.

References [Enhancements On Off] (What's this?)

  • Hiroshi Fujita and Tosio Kato, On the Navier-Stokes initial value problem. I, Arch. Rational Mech. Anal. 16 (1964), 269–315. MR 166499, DOI 10.1007/BF00276188
  • Yoshikazu Giga, Analyticity of the semigroup generated by the Stokes operator in $L_{r}$ spaces, Math. Z. 178 (1981), no. 3, 297–329. MR 635201, DOI 10.1007/BF01214869
  • Yoshikazu Giga, Domains of fractional powers of the Stokes operator in $L_r$ spaces, Arch. Rational Mech. Anal. 89 (1985), no. 3, 251–265. MR 786549, DOI 10.1007/BF00276874
  • Eberhard Hopf, Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nachr. 4 (1951), 213–231 (German). MR 50423, DOI 10.1002/mana.3210040121
  • Tosio Kato and Hiroshi Fujita, On the nonstationary Navier-Stokes system, Rend. Sem. Mat. Univ. Padova 32 (1962), 243–260. MR 142928
  • Jean Leray, Sur le mouvement d’un liquide visqueux emplissant l’espace, Acta Math. 63 (1934), no. 1, 193–248 (French). MR 1555394, DOI 10.1007/BF02547354
  • James Serrin, On the interior regularity of weak solutions of the Navier-Stokes equations, Arch. Rational Mech. Anal. 9 (1962), 187–195. MR 136885, DOI 10.1007/BF00253344
  • James Serrin, The initial value problem for the Navier-Stokes equations, Nonlinear Problems (Proc. Sympos., Madison, Wis., 1962) Univ. Wisconsin Press, Madison, Wis., 1963, pp. 69–98. MR 0150444
  • P. E. Sobolevskiĭ, Non-stationary equations of viscous fluid dynamics, Dokl. Akad. Nauk SSSR 128 (1959), 45–48 (Russian). MR 0110895
  • V. A. Solonnikov, Estimates of the solutions of the nonstationary Navier-Stokes system, Zap. Naučn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 38 (1973), 153–231 (Russian). Boundary value problems of mathematical physics and related questions in the theory of functions, 7. MR 0415097
  • Roger Temam, Navier-Stokes equations. Theory and numerical analysis, Studies in Mathematics and its Applications, Vol. 2, North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977. MR 0609732

  • Review Information:

    Reviewer: Yoshikazu Giga
    Journal: Bull. Amer. Math. Soc. 19 (1988), 337-340